# SDR CA990416012

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 65617405
- Condition: Cracked
- Location: Lt Mlg
- Part time: 34,494 hours
- Component: 654610022
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT MLG OUTER CYLINDER TRUNNION CRACKED.  LUG CRACKED FROM TOP OF LUG SURFACE CLOSE TO THE CYLINDER AND DOWN THE BUSHING BORE.  GEAR REPLACED.
